Acta Applicandae Mathematica

, Volume 27, Issue 1, pp 101–109

A Wiener-Young type theorem for dual semigroups

  • Ben de Pagter
Article

DOI: 10.1007/BF00046641

Cite this article as:
de Pagter, B. Acta Appl Math (1992) 27: 101. doi:10.1007/BF00046641

Abstract

The purpose of this paper is to obtain extensions of the Wiener-Young theorem for strongly continuous semigroups of positive operators in Banach lattices.

Mathematics Subject Classifications (1991)

46B42 47D03 

Key words

operator semigroup Wiener-Young theorem 

Copyright information

© Kluwer Academic Publishers 1992

Authors and Affiliations

  • Ben de Pagter
    • 1
  1. 1.Faculty of Technical Mathematics and Informatics, Department of Pure MathematicsDelft University of TechnologyDelftThe Netherlands